We have just finished round 107. We did have some setbacks that are slowing our chelation progress down but after taking a few weeks to do some more research and regulate supplements, we are back to removing metals.
We thought he had been having absent seizures. It came to my attention when he asked me one day why his hands were shaking so much. When I looked at his arms and felt them, they were shaking uncontrollably, like a tremor. It was very short and was over quickly. It definitely concerned me. I began watching him very closely over the next few days, not leaving him along for long.
This was when I caught one of the absent seizures. It lasted not more than 10 seconds, but his eyes glazed over in the middle of a school lesson. You could see his face go blank and he did not answer his name. Within seconds he seemed fine again.
How long has this been going on? I certainly never noticed anything like this before. Upon questioning him about these episodes he told me he’s always had them. He says his eyes would go blurry and he could not hear anyone for a second. And it felt like his mind shut off and he was sleeping.I don’t know for sure what this means yet.
What I do know is that it’s very common for children with autism or vaccine damage to develop a seizure condition at some point. It can caused by mercury sitting in the GABA receptors in the brain which disrupts normal neurological activity. It can also be viral or due to other things. What primarily helps is to remove the mercury. However, in a child with a seizure condition you do need to have seizure activity under control with medication or diet in order to chelate out any mercury.
While I was not sure if we had a seizure issue or not, I did begin using taurine and GABA just in case. This did get rid of these odd symptoms. We also began using inositol to help with hyperness and anxiety because we had taken a break in chelation to sort out these symptoms and as a result he became more hyperactive.
Within two doses of inositol he was calm and back to himself!
We have spent the last month observing him on GABA and working up the dose to be sure he did not have any of these odd symptoms. We were also working on getting an EEG done in the process just to make sure this was not seizure related.
After being free of symptoms for over two weeks we tried another round of chelation but at a lower dose just in case.
We got almost all the way through that round but on the last day he had another unusual episode where his arms were shaking again. I gave an additional dose of GABA and the rest of round went without a hitch. I don’t know if it really helped or not but I went back to researching GABA only to realize his doses were too low to be effective IF this were seizure related.
We increased his dose and continued to give it throughout the day. It must be dosed multiple times because it does not last long in the body. It seemed that as long as we gave at least 100mg three times a day, we didn’t see these symptoms.
He just completed his 107th round without anymore unusual symptoms. In fact, he noticed his sensory tactile symptoms were reduced on the round.
We did follow up with a doctor, actually three of them. We had three EEG’s in all.
The first one hour EEG report stated that there were two spikes that were unusual but probably nothing. So we had a second 24 hour EEG and a third 48 hour EEG. Both were completely normal. So no seizure condition was present.
We continued to chelate and everything has been fine. But what is important to remember is that there can be setbacks or issues that come up on this journey and you have to address them as they happen. Adjust for it and do some research to find out what it is, how to treat it etc.
We were fortunate that there wasn’t a seizure condition, but for parents whose children do have this, they do successfully chelate by using anti-seizure medications that are monitored by a neurologist.